# SDR DALA2025081806180

- Difficulty date: August 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N346NB
- Make and model: Airbus A319-114
- Aircraft serial: 1796
- Aircraft time: 60,404 hours, 31,309 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE, EXTERNAL SKIN AREA UNDER ANTI-COLISION LIGHT BETWEEN FR 40 AND FR 41 AND BETWEEN STGR 1RH AND STGR 1LH, LEFT FWD SCREW HOLE WITH NICKS.   PERFORMED REPAIR AT UPPER FUSELAGE, EXTERNAL SKIN AREA UNDE ANTI-COLISION LIGHT BETWEEN FR 40/41 BETWEEN STR-1R/1L IAW ER/A 627824-14. (1147026)
